Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new fixed point theorem on demicompact $ 1$-set-contraction mappings


Author: Guo Zhen Li
Journal: Proc. Amer. Math. Soc. 97 (1986), 277-280
MSC: Primary 47H10; Secondary 47H09
DOI: https://doi.org/10.1090/S0002-9939-1986-0835880-1
MathSciNet review: 835880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: W. V. Petryshyn studied the fixed point theorem of demi-compact mappings. This paper gives a new fixed point theorem of demi-compact $ 1$-set-contraction mappings in the norm form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H09

Retrieve articles in all journals with MSC: 47H10, 47H09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0835880-1
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society